# SDR 06FDEA1116

- Difficulty date: March 16, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- Aircraft time: 67,302 hours, 21,415 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRPLANE'S MODIFICATION FROM P TO F/ACF FOUND:  BETWEEN STA 695-715, STR 51-52 RT, FLUSH REPAIR.  NO ACTION REQUIRED, REPAIR IS PER DWG SR10530038-7013.
